# SDR 2004FA0000237

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Chafed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP SPINNER RUBS AGAINST COWL, INCH LONG AND GOING THOUGH FIBERGLASS COWL.  (GL13200405339)
